MAUDE Adverse Event Report: UNKNOWN DRIVE; APP

UNKNOWN DRIVE; APP
Model Number 14530
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 05/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the devices: a bed rail and a low "ait" loss system.Patient was in hospice care when the incident occured.The patient 's daughter reported to service technician during equipment pick that patient got foot stuck between the bed and head board causing her to lose blood flow.She stated she had a choice to amputate foot or suffer from gangrene until she died.Hospice reported to the provider that patient had foot injury.They visited that day to evaluate patient foot.No other information is available.

Brand Name
DRIVE
Common Device Name
APP
Manufacturer (Section D)
UNKNOWN
MDR Report Key8942564
Report Number2438477-2019-00059
Device Sequence Number16758973
Product Code FNM
UDI-Device Identifier00822383179490
UDI-Public822383179490
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/28/2019
Report Date (Section F) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/13/2019
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA08/28/2019